# SDR C2XA10SH251

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 145931
- Aircraft time: 13,677 hours, 7,335 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Bracket
- Part number: 14567090401
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT GROUND SPOILER O/B HINGE BRACKET WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MAINTENANCE REMOVED AND REPLACED THE WORN HINGE IAW EMB 145XR AMM 57-51-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
